# SDR IPXA10659833

- Difficulty date: May 5, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 39,360 hours, 12,753 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 113T4100107
- Part serial: 002472
- Condition: Delaminated
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING NR 5 SPOILER UPPER SURFACE INBD AREA EXISTING REPAIR DELAMINATION.  GRAPHITE FABRIC PRE PREG LAY UP REPAIR CARRIED OUT IAW SRM 51-70-04 PAR 5A (1) FIG 5.
